Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

First-Order Interpretations of Bounded Expansion Classes

Uproszczony widok
cris.lastimport.scopus2024-02-12T19:28:40Z
dc.affiliationUniwersytet Warszawski
dc.contributor.authorPilipczuk, Michał
dc.contributor.authorKreutzer, Stephan
dc.contributor.authorNešetřil, Jaroslav
dc.contributor.authorMendez, Patrice Ossona De
dc.contributor.authorSiebertz, Sebastian
dc.contributor.authorToruńczyk, Szymon
dc.contributor.authorGajarský, Jakub
dc.date.accessioned2024-01-25T00:41:15Z
dc.date.available2024-01-25T00:41:15Z
dc.date.issued2020
dc.description.financePublikacja bezkosztowa
dc.description.number4
dc.description.volume21
dc.identifier.doi10.1145/3382093
dc.identifier.issn1529-3785
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/107187
dc.identifier.weblinkhttps://dl.acm.org/doi/pdf/10.1145/3382093
dc.languageeng
dc.pbn.affiliationcomputer and information sciences
dc.relation.ispartofACM Transactions on Computational Logic
dc.relation.pages29:1-29:41
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleFirst-Order Interpretations of Bounded Expansion Classes
dc.typeJournalArticle
dspace.entity.typePublication